# SDR ABXA070194

- Difficulty date: May 21, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 49,663 hours, 66,563 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Part number: 4920233505
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER STOP MOUNT ON AFT LOWER CARGO DOOR FORWARD FLANGE WAS CRACKED.  REMOVED AFT LOWER CARGO DOOR.  REPLACED HINGE.  REINSTALLED DOOR AND TESTED DOOR WARNING IAW DC9 MM 51-31-00.
